# SDR DALA2021062103348

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 57,212 hours, 26,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DURING TEST PSU AT 29 RIGHT DID NOT DROP. CORRECTIVE ACTION: R/R PSU AND OPS CK PER A320 AMM 35-21-41. OPS CK GOOD. (1847092)
